# SDR ASOA200900938

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 11,540 hours, 7,877 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM FS 280 LBL 11.00" TO RBL 11.00", SEVERELY CORRODED.
